MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the autopulse platform (sn (b)(6)) shuts down sometimes during transport (climbing, walking on stairs, and uphills).No consequences or impact to the patient.
 
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(6)) shuts down during transport was not confirmed during the functional testing.No malfunction was found during testing, and the autopulse platform functioned appropriately and as intended.During the visual inspection, no physical damage was noted.The archive log could not be downloaded and subsequent archive review was not conducted.The autopulse platform passed the initial functional test without any fault or error.The customer reported complaint was not reproduced during the functional testing.The platform was tested with the large resuscitation test fixture (lrtf) with the customer battery and also with a good known test battery without any fault or error.Following service, the autopulse platform passed the run-in and final tests without fault or error.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key19564605
Report Number3010617000-2024-00494
Device Sequence Number6963311
Product Code DRM
UDI-Device Identifier00849111002530
UDI-Public00849111002530
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown